# SDR UALA2012083104905

- Difficulty date: August 31, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 54,689 hours, 6,424 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE.  RIGHT EXTERIOR OVERWING SECOND FROM FORWARD LIGHT ASSY FORWARD LAMP.   REPLACED LAMP, OPS NORMAL.
